# SDR DALA1131500917

- Difficulty date: April 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,679 hours, 47,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON SETTLEMENT AREA OF AFT STOP NR 3 AT FWD LOWER CARGO COMP DOOR.  REPAIR PER 52-05D.
